# SDR F3LA200200160

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 27,293 hours, 20,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED HOLE IN AFT CARGO DOOR FWD FRAME CAP WEB.  FABRICATED AND INSTALLED WEB REPAIR PER SRM 51-70-13, 51-10-02 AND 51-70-13.
